# SDR DALA2025101007437

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 78,122 hours, 25,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:609, UPSIDE DOWN.   REMOVED EXIT SIGN AT DOOR 3L AND REINSTALLED RIGHT SIDE UP. (1240886)
